# SDR AALA2009061600008

- Difficulty date: June 16, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 82,597 hours, 16,484 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT JFK-LAX.  CREW REPORTED RIGHT DC CIRCUIT BREAKER POPPED AND THEN ELECTRICAL SMELL IN CABIN.  EMERGENCY DECLARED, LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CIRCUIT BREAKER C891 AND LEFT AND RIGHT RECIRCULATION FAN FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
